# SDR CALA2019082301415

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220402
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L2 DOOR SILL FR66 STR 23LT CORNERR FITTING HAS CORROSION.   REMOVED AND REPLACED L2 DOOR FWD CORNER FITTING IAW A320 SRM 51- 72-911-001.
